# SDR USAA2010121793120

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53571550226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR -  CORROSION ON ANGLE AT FR71 CUTOUT ACCESS DOOR 312AR BETWEEN S27R TO S30R TAIL SECTION AFT FUSELAGE.  REPLACED ANGLE AT FR71 CUTOUT ACCESS DOOR 312AR BETWEEN S27R TO S30R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53571500.
